# SDR JJBA202002174006

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 32,196 hours, 21,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Muffler
- Condition: Torn
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL FROM BEHIND CREW CLOSET/CABIN. R&R #1 DUAL TEMPERATURE CONTROL VALVE. OPS CHECK FAILED, BURNING SMELL PERSISTS. REMOVED AIR CYCLE MACHINE FOR INSPECTION. #1 AIR CYCLE MACHINE REQUIRES INSTALLATION. FOUND #1 MUFFLER TORN. R&R #1 DISTRIBUTION SYSTEM MUFFLER. OPS CHECK FAILED. BURNING SMELL CONTINUES. INSTALLED #1 ACM. OPS CHECK SAT, NO DEFECTS. SMELL NO LONGER PRESENT.
